# SDR SWIA201229984

- Difficulty date: March 3, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 29,359 hours, 41,867 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF CAPTAINS ALTIMETER WAS STUCK TILL 4500 FT THEN WOULD MOVE IN SEGMENTS OF 50 TO 100 FEET EVERY SECOND.  (FLT 7760)  REPLACED CAPTAIN'S ALTIMETER IN REFERENCE TO AMM.  P/N: 1190AMI  S/N OFF: AG299
